Any Medication That Can Cause Body Temperature To Rise?

Is there really a drug that can cause heat illness on purpose? If I may know what the medicine is?

1 Answer:

Hi Rasyed,


Thank you for asking HealthReplies.com.

Normally, body temperature ranges from 36.5 to 37.5 degrees Celsius. Body heat (hyperthermia) is defined as body temperature which rises above 37.5 degrees Celsius. Usually, this condition occurs due to infection, can be due to viruses or bacteria. It could also, hyperthermia occur due to other reasons, for example:

Drug side effects
Heat stroke
Impaired immunity or inflammation
Malignancy (malignant tumor)
Metabolic disorders (eg gout, porphyria)
Post transfusion reaction
Tissue damage (for example due to hemolysis, surgery, infarction, rhabdomyolysis)
Thromboembolic disease, and so on

As mentioned above, some types of drugs can indeed cause body temperature to rise. Here are some examples of the drugs in question:

Antidepressants
Opioid
Central nervous system stimulants
Anticholinergics
Antihistamines
Chemotherapy
Antipsychotics
Antispasmodics
Midriatic
MDMA (methamphetamine)
Anti-helmets

Antibiotics, and so on

Of course, in order to avoid misuse of information, we are not authorized to explain in detail the types of drugs in free forums like this. If you need more detailed information, please consult directly with your doctor or pharmacist nearby.


I hope this helps.

: by

Related Question

2nd Pregnancy Program?

2nd Pregnancy Program?

(2 years ago)

Hello doctor, I already have my first child aged 3,6 years, and I’m promil for my 2nd child after undergoing kb injection 1 month before and then stopped in February 2018 but...

What Are The Characteristics Of Purging When Trying To Use Beauty Creams?

What Are The Characteristics Of Purging When Trying To Use Beauty Creams?

(2 years ago)

In the morning, I want to ask, I bought cream skin care, and after two days of use there was peeling in the corner of the mouth and nose area, first it was rather sore, but the str...

Management Of Abdominal Pain And Vomiting In Children Aged 4 Years?

Management Of Abdominal Pain And Vomiting In Children Aged 4 Years?

(2 years ago)

The child’s condition is not having diarrhea, normal chapters, but abdominal pain + sometimes vomiting. does the child have heartburn? if he is, what is the cure?...

Leave a Reply

Your email address will not be published.